English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51258/86283 (59%)
Visitors : 8032549      Online Users : 100
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19897


    Title: An improved minimizing algorithm for sum of disjoint products by Shannon's expansion
    Authors: Liu, H. H.;Yang, Wei-tzen;Liu, C. C.
    Contributors: 淡江大學經營決策學系
    Keywords: system reliability;sum of disjoint products;binary coherent system;minimal path;Boolean function;reliability formula;Schneeweiss-Liu revised algorithm;Abraham-Locks revised algorithm;Abraham-Locks-Wilson algorithm;Boole-Shannon expansion
    Date: 1992-08-01
    Issue Date: 2009-11-30 12:25:59 (UTC+8)
    Publisher: Lausanne: Elsevier S.A.
    Relation: Electric Power Systems Research 24(2), pp.111-118
    DOI: 10.1016/0378-7796(92)90078-F
    Appears in Collections:[管理科學學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback